# SDR SWAA2012111409357

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 8,088 hours, 4,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER TO EMERGENCY FLOOR LIGHT STRIP KEEPS POPPING OFF, NEAR FORWARD GALLEY AREA.  RE-INSTALLED EMERGENCY FLOOR TRACK LIGHT LENS PER AMM.
